# SDR DXTA200400330

- Difficulty date: July 5, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 3,131 hours, 1,914 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR PARTIALLY DEPLOYED UNCOMMANDED DURING DESCENT AT 14,000 FT, GEAR UNLOCK LIGHT CAME ON, AIRCRAFT LANDED SAFELY AT FLL.  REMOVED AND REPLACED LANDING GEAR CONTROL HYDRAULIC MANIFOLD, BLED ALL HYDRAULICS AND LEAK CHECKED MANIFOLD, LEAK CHECKED GOOD.  SERVICED RESERVOIRS IAW MM CHAPTER 12-10-15, ALL WORK DONE IN ACCORDANCE WITH CESSNA 750 MM CHAPTER 32-30-02.  GEAR OPS CHECK GOOD IAW CESSNA 750 MM CHAPTER 32-00-01.
